Patient: My hands have been shaking for the past five days, I realized it first started after working out for the first time in months. After working out I felt very close to throwing up, and along with that I have been eating very poorly for the past few months, also skipping meals a lot of The time. My hands won’t stop shaking and it’s getting in the way of my daily activities due To how distracting it is. Could this be due to low blood sugar/blood pressure and what can I do to make them stop?
Symptoms: Shaking hands
Doctor: Hi.Read and understood your problems.I think it is concerta that you are taking is causing this problem as it is a nervous system stimulant.I think you will have to go back to your Doctor to get a change of the medicines and also should get a reference for a Neurologist for second opinion.In addition you have to go for so tests like :Thyroid functions,Electrolytes.I hope this answers your query and helps you to get an early diagnosis and treatment